# SDR SWIA202162145

- Difficulty date: September 9, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL AT F/S 477-573 HAS MULTIPLE AREAS OF CORROSION   (C-CHECK RO 10/30/2021)   REMOVED AND INSTALLED NEW SIDE SEAT RAIL BETWEEN FS477.00 TO FS573.00 ON R/H SIDE REF CRJ 700 AMM 53-00-49-400-801-A03
